# SDR SWAA2022040791870

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,077 hours, 12,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMRGCY LTS INOP AT AFT GALLEY CEILING & L2 DOOR / [01] R/R M01673 BATT PACK PER AMM 33-51-06. ALL LTS - OPS OK.
